RAPIDLY EVOLVING AND LUMINOUS TRANSIENTS FROM PAN-STARRS1

Published

Journal Article (Academic article)

Full Text

Duke Authors

Cited Authors

  • Drout, MR; Chornock, R; Soderberg, AM; Sanders, NE; McKinnon, R; Rest, A; Foley, RJ; Milisavljevic, D; Margutti, R; Berger, E; Calkins, M; Fong, W; Gezari, S; Huber, ME; Kankare, E; Kirshner, RP; Leibler, C; Lunnan, R; Mattila, S; Marion, GH; Narayan, G; Riess, AG; Roth, KC; Scolnic, D; Smartt, SJ; Tonry, JL; Burgett, WS; Chambers, KC; Hodapp, KW; Jedicke, R; Kaiser, N; Magnier, EA; Metcalfe, N; Morgan, JS; Price, PA; Waters, C

Published Date

  • October 10, 2014

Published In

Volume / Issue

  • 794 / 1

Chapter

  • ARTN 23

Published By

Pages

  • 23

Electronic International Standard Serial Number (EISSN)

  • 1538-4357

International Standard Serial Number (ISSN)

  • 0004-637X

Digital Object Identifier (DOI)

  • 10.1088/0004637X/794/1/23

Language

  • English